Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 166, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2006, 6:28 PM CDT for Dallas County, Laclede County, Missouri. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2006, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 22, 2006, 7:27 PM CDT
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Dallas County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:34 PM CDT | TSTM WND DMG | 1 N Buffalo, MO | A BARN WAS DESTROYED AND LARGE TREES WERE BLOWN DOWN JUST NORTH OF BUFFALO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2450 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 222328
SVRSGF
MOC059-105-230030-
/O.NEW.KSGF.SV.W.0166.060422T2328Z-060423T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT SAT APR 22 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN SOUTHWEST MISSOURI.
LACLEDE COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 730 PM CDT.
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF BUFFALO...AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR I-44 NEAR MILE MARKER 120 BY 655 PM CDT.
THE TOWNS OF PUMPKIN CENTER...PLAD...WINDYVILLE...BENNETT SPRINGS...
LONG LANE...PHILLIPSBURG...MORGAN AND TWIN BRIDGES ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.
PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.
LAT...LON 3787 9308 3768 9318 3749 9284 3748 9226
3762 9224 3775 9255
$$
LINDENBERG3 follow-up statements
000
WWUS53 KSGF 222347
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT SAT APR 22 2006
MOC059-105-230030-
/O.CON.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
LACLEDE MO-DALLAS MO-
648 PM CDT SAT APR 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS AND
LACLEDE COUNTIES UNTIL 730 PM CDT...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES EAST OF BUFFALO...AND MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE...
5 MILES SOUTHWEST OF I-44 NEAR MILE MARKER 120 BY 700 PM CDT.
NEAR CONWAY BY 705 PM CDT.
THE TOWNS OF LONG LANE...PHILLIPSBURG AND MORGAN ARE ALSO IN THE PATH
OF THIS SEVERE THUNDERSTORM.
PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3787 9308 3768 9318 3749 9284 3748 9226
3762 9224 3775 9255
$$
LINDENBERG000
WWUS53 KSGF 230010
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT SAT APR 22 2006
MOC059-230020-
/O.CAN.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
DALLAS MO-
710 PM CDT SAT APR 22 2006
...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY HAS BEEN
CANCELLED...
AT 708 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 3771 9284 3773 9286 3782 9286 3776 9263
3775 9254 3764 9228 3763 9226 3749 9227
3750 9284
$$
MOC105-230030-
/O.CON.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
LACLEDE MO-
710 PM CDT SAT APR 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LACLEDE COUNTY
UNTIL 730 PM CDT...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CONWAY...OR 13 MILES SOUTHWEST OF LEBANON...AND MOVING
SOUTHEAST AT 25 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF LACLEDE
COUNTY...INCLUDING THE TOWNS OF PHILLIPSBURG...CONWAY...I-44 NEAR
MILE MARKER 120 AND MORGAN.
PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.
LAT...LON 3771 9284 3773 9286 3782 9286 3776 9263
3775 9254 3764 9228 3763 9226 3749 9227
3750 9284
$$
LINDENBERG000
WWUS53 KSGF 230027
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT SAT APR 22 2006
MOC105-230037-
/O.CAN.KSGF.SV.W.0166.000000T0000Z-060423T0030Z/
LACLEDE MO-
727 PM CDT SAT APR 22 2006
...THE SEVERE THUNDERSTORM WARNING FOR LACLEDE COUNTY HAS BEEN
CANCELLED...
AT 726 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3771 9284 3773 9286 3782 9286 3776 9263
3775 9254 3764 9228 3763 9226 3749 9227
3750 9284
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:02 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 22, 2:02 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 202 PM CDT SAT APR 22 2006 .DISCUSSION... WATER VAPOR ANIMATION INDICATED A GRADUAL EASTWARD PROGRESSION WITH AN AREA OF UPPER LEVEL RIDGING OVER THE DESERT SOUTHWEST AND HIGH PLAINS. WV IMAGERY ALSO MEASURED A GREAT DEAL OF HIGH LEVEL MOISTURE PIPED INTO THIS AREA OF RIDGING FROM A BELT OF SUBTROPICAL MOISTURE ORIGINATING OVER THE LOWER PACIFIC. MEANWHILE AT THE SURFACE...A HIGH PRESSURE CENTER WAS LOCATED NEAR SHREVEPORT LOUISIANA...WHICH HAS LIMITED MOISTURE RETURN OVER MUCH OF THE DEEP SOUTH AS OF THIS AFTERNOON. HOWEVER...RETURN FLOW AROUND THE WESTERN PERIPHERY OF THE HIGH HAS ALLOWED FOR MOISTURE INCREASE ACROSS WEST TEXAS. MODELS SUGGEST THAT THIS AREA WILL BE THE PRIMARY SOURCE REGION FOR MOISTURE INFLUX INTO THE OZARKS OVER THE NEXT 48 HOURS. A VERY CHALLENGING FORECAST THIS AFTERNOON REGARDING PRECIPITATION CHANCES FROM TONIGHT THROUGH MONDAY NIGHT/TUESDAY MORNING...WHICH WAS THE PRIMARY FORECAST FOCUS TODAY. SHORT TERM (TONIGHT - TUESDAY)... THE INITIAL CHALLENGE REGARDS PRECIPITATION CHANCES TONIGHT. A QUASI-STATIONARY BOUNDARY IS CURRENTLY LOCATED JUST NORTH OF THE CWA...WHICH MAY MAKE A SLIGHT SOUTHWARD SHIFT PRIOR TO TONIGHTS PERIOD. AT ANY RATE...THIS BAROCLINIC ZONE WILL BE THE FOCUS FOR ENHANCED PRESSURE ADVECTIVE FORCING TONIGHT WHICH IS SUGGESTED BY BOTH THE NAM AND GFS IN A DEEP POTENTIAL TEMPERATURE LAYER FROM NEAR THE BOUNDARY LAYER UP TO THE 310K SURFACE (650MB). THE MODELS ALSO SUGGEST THAT STRONG MOISTURE ADVECTION WILL OCCUR UNDER THIS PRESSURE ADVECTIVE REGIME...WITH THE MAIN SOURCE REGION BEING THE WEST TEXAS AREA. SURFACE DEWPOINTS DO INDICATE A TONGUE OF MOISTURE DEVELOPING AROUND THE WESTERN FLANK OF SURFACE HIGH UP IN TO THE BIG COUNTRY OF TEXAS. THERE DOES APPEAR TO BE SOME DEPTH TO THIS MOISTURE AS WELL AS SEVERAL OBSERVATIONS FROM CORPUS CHRISTY UP TO MIDLAND ARE MEASURING STRATUS CEILINGS ANYWHERE FROM A 1000 TO 2500 FEET. VISIBLE SATELLITE ALSO VERIFIES THIS MOISTURE RETURN...WITH THE NORTHERN EXTENT OF THE GULF AIRMASS EXTENDING UP TO AROUND LUBBOCK TEXAS. PRECIPITAL WATER VALUES WITHIN THIS AIRMASS (PER CORPUS CHRISTYS RAOB) IS AROUND 1.20 INCHES. UPON THE MOISTURE RETURN INTO THE OZARKS...THE GFS AND NAM INDICATES THAT PRECIPITAL WATER VALUES WILL INCREASE TO AROUND 1.40 INCHES...WHICH SEEMS A LITTLE HIGH. SO MOISTURE AVAILABILITY WILL BE LESS THAN WHAT MODELS INDICATE...THEREFORE QPF AMOUNTS WILL LIKELY BE LESS THAN BOTH MODELS SHOW. HOWEVER WITH THE AMOUNT AND DEPTH OF ISENTROPIC PRESSURE ADVECTION TO OCCUR...SUFFICIENT MOISTURE SHOULD BE AVAILABLE FOR SOME SHOWERS AND MAYBE THUNDER IN THE VICINITY OF STATIONARY FRONT...WHICH WILL BE ACROSS CENTRAL MISSOURI. THEREFORE IN AN ATTEMPT TO GET SPECIFIC WITH TONIGHTS FORECAST...I WENT AHEAD AND TOOK OUT PRECIP CHANCES ACROSS ALL AREAS SOUTH OF A FORT SCOTT TO BOLIVAR...TO SALEM LINE. AREAS NORTH OF THIS LINE (CLOSER TO STATIONARY FRONT) I LOWERED CHANCES DOWN TO SLIGHTS. ANY AREAS THAT DO GET A SHOWER OR TWO WILL LIKELY ONLY EXPERIENCE A FEW HUNDREDTHS OF AN INCH. WITH THE WARM TEMPERATURES EXPERIENCED TODAY AND THE INCREASE IN CLOUD COVER TONIGHT...I RAISED TONIGHTS LOWS BY A COUPLE OR THREE DEGREES IN ALL AREAS...WITH THE JOPLIN AREA BEING THE WARMEST IN THE MID 60S. BY TOMORROW...MODELS SUGGEST THAT MOISTURE ADVECTION WILL REMAIN PERSISTENT FROM THE SOUTHWEST. WITH PARTIAL CLEARING OF SKIES SOUTH OF THE STATIONARY BOUNDARY...AREAS OF SOUTHERN MISSOURI AND SE KANSAS WILL LIKELY EXPERIENCE TEMPERATURES IN EXCESS OF 80 DEGREES. THIS WILL SET UP A MODERATELY UNSTABLE ATMOSPHERE WITH MODEL DERIVED 0-1KM COMPUTED CAPES RANGING FROM 1000-1500 J/KG. LOW LEVEL CONVERGENCE ALONG THE BOUNDARY WILL BE MODEST AT BEST...BUT WITH LITTLE CAPPING...COULDNT TOTALLY RULE OUT SOME SCATTERED THUNDERSTORMS DEVELOPING IN THE AFTERNOON. ONGOING FORECAST HAD 30 POPS...AND CONTINUED THIS FOR SUNDAY AFTERNOON. GIVEN THE INSTABILITY PRESENT...I CANT TOTALLY RULE OUT THE POTENTIAL FOR STRONG TO MARGINALLY SEVERE STORMS. LOW LEVEL JET KICKS IN FOR SUNDAY NIGHT AND WILL PROVIDE MORE CHANCES FOR RAIN ACROSS THE AREA. FELT AS THOUGH ONGOING FORECAST HANDLES THIS WELL AND DID NOT MAKE ANY CHANGES. LIKELY POPS ARE GRIDDED OVER THE NORTHWESTERN 2/3 OF THE CWA...WITH THE LOWEST CHANCES ACROSS SOUTH CENTRAL MISSOURI FOR THE PERIOD SUNDAY NIGHT. BOTH THE GFS AND THE NAM NOW SHOW DEWPOINTS REACHING 70 ACROSS SOUTHERN MISSOURI BY MONDAY AFTERNOON. THIS IS LIKELY TOO HIGH...BUT MID TO UPPER 60S LOOKS REASONABLE. THIS INCREASE IN LOW LEVEL MOISTURE ALONG WITH LOW TO MID 80 TEMPERATURES EXPECTED IN THE AFTERNOON...STRONG INSTABILITY ACROSS SOUTHERN MISSOURI IS LIKELY. WILL NEED TO MONITOR MONDAY AFTERNOON FOR AN EPISODE OF SEVERE STORMS. A COUPLE OF LIFTING MECHANISMS COULD BE IN PLACE. MID LEVEL HEIGHT FALLS ASSOCIATED WITH A SHORTWAVE APPROACHING FROM THE NORTHWEST ALONG WITH LOW LEVEL AIRMASS CONVERGENCE COULD TRIGGER STORMS. WIND SHEAR LOOKS WEAK...BUT SUFFICIENT FOR SOME STORM ORGANIZATION. THE STRONGLY UNSTABLE AIRMASS ALONE WOULD SUGGEST A LIKELY CHANCE FOR SEVERE STORMS. BY TUESDAY THE FRONT FINALLY SURGES SOUTH OF THE OZARKS INTO THE ARKANSAS. HOWEVER...THE MID LEVEL FRONT LAGS WELL NORTH OF THE SURFACE FRONT...WHICH WILL SET UP POSSIBLE ELEVATED INSTABILITY EARLY TUESDAY MORNING. AGAIN THE ONGOING FORECAST HANDLES THIS WELL AND MADE NO CHANGES TO WEATHER OR POP GRIDS. WOULD THINK THAT RAIN CHANCES WILL END BY TUESDAY AFTERNOON AS A MORE STABLE AIRMASS SPREADS IN FROM THE NORTH. LONG TERM (WEDNESDAY - FRIDAY)... NORTHWEST FLOW PATTERN SETS UP ACROSS THE NATIONS MID SECTION AT THE END OF THE WEEK. THE GFS SHOWS WEAK RETURN FLOW SETTING UP BY THURSDAY AFTERNOON...BUT SOLID MOISTURE RETURN WILL BE HARD TO COME BY. A COLD FRONT SURGES INTO THE GULF OF MEXICO AND WIPES OUT DEEP MOISTURE AVAILABILITY FROM THE NORTHERN GULF. THEREFORE DECIDED TO LEAVE ALL OF THE EXTENDED GRIDS DRY FOR NOW. TEMPERATURES LOOK TO BE SEASONAL WITH HIGHS IN THE 70S. CRAMER && .AVIATION... FOR THE 18Z TAFS...EXPECT VFR CONDITIONS TO CONTINUE THROUGH THE PERIOD. SHOULD SEE MOISTURE BEGIN TO RETURN TONIGHT WITH LOWERING CEILINGS TO AROUND 5000 FEET TOWARDS MORNING. HAVE NOT ADDED RAIN TO CURRENT FORECAST WITH LOWER CONFIDENCE OF DEVELOPMENT DURING THE FIRST 24 HOUR PERIOD. BETTER RAIN CHANCES WILL EXIST IN FUTURE TAF CYCLES WITH BETTER MOISTURE AVAILABILITY. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 22, 12:44 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1244 PM CDT SAT APR 22 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1244 PM CDT SAT APR 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED THUNDERSTORMS. AREAS AFFECTED AND TIMING: AREAS ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO SALEM MISSOURI. DISCUSSION: A STATIONARY FRONT WILL STALL OUT ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI OVERNIGHT. THIS FEATURE WILL ACT AS A FOCUS FOR THE DEVELOPMENT OF ISOLATED SHOWERS AND THUNDERSTORMS. MOST AREAS WILL REMAIN DRY AND LOCATIONS THAT DO EXPERIENCE ANY OF THIS ACTIVITY WILL RECEIVE JUST A FEW HUNDREDTHS OF AN INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY AFTERNOON INTO MONDAY AFTERNOON. MOISTURE RETURNING TO THE REGION ALONG WITH DAYTIME HEATING WILL CREATE INSTABILITY. THE STALLED OUT STATIONARY FRONT IS ALSO EXPECTED TO LINGER ACROSS THE AREA AND WILL CONTINUE TO BE A FOCUS FOR STORM DEVELOPMENT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE POSSIBLE BOTH SUNDAY AND MONDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Apr 22, 4:33 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT SAT APR 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL SALEM 37.65N 91.54W
04/22/2006 E0.75 INCH DENT MO BROADCAST MEDIA
0430 PM HAIL SALEM 37.65N 91.54W
04/22/2006 E1.00 INCH DENT MO LAW ENFORCEMENT
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 25 min |
| Apr 22, 5:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.